MathSciNet Relay Station
MathSciNet bibliographic data
MR1007558 60D05 (62H99 92K99)
Kendall, David G. A survey of the statistical theory of shape. With discussion and a reply by the author. Statist. Sci. 4 (1989), no. 2, 87–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement